# SDR SWAA2025011582422

- Difficulty date: January 2, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8610A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36635
- Aircraft time: 40,440 hours, 19,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL LOC BTW BS500C TO BS500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2024-764827<[01] REPLACED WEB - INTERCOSTAL LOC BTW BS500C TO BS500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV. -  SEE INDIVIDUAL SIGN OFFS BELOW;[02] REPLACED WEB - INTERCOSTAL LOC BTW BS500C TO BS500D AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET 108 REV. - SEE INDIVIDUAL SIGN OFFS BELOW.
